MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. MICROLET; BLOOD GLUCOSE LANCETS

ASCENSIA DIABETES CARE US INC. MICROLET; BLOOD GLUCOSE LANCETS
Model Number 6586
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A customer called to report that she purchased a box of microlet lancets.When the customer opened the box, she found that 15 of 100 lancets in the box did not have protective covers on them.The device is not expected to be returned for evaluation, as the customer discarded the lancets.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the patient's weight was not provided.
 
Additional Manufacturer Narrative
The customer did not return the microlet lancets or pictures of lancets associated with the event for evaluation.Only visual assessment of lancets from archival samples and device history record (dhr) review were conducted.Lot number b09c2s associated with the event was packed in shelf box of 100.The archival samples were visually inspected and none of them contain a lancet without protective cap.Additionally, the dhr review indicated that there were no manufacturing errors for the lancets with lot number b09c2s.

Brand Name
MICROLET
Common Device Name
BLOOD GLUCOSE LANCETS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
HTL-STREFA S.A. (REGISTRATION NUMBER: 9613304)
adamowek 7
ozorkow lodzkie, 95-03 5
PL   95-035
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key16761435
Report Number1810909-2023-00074
Device Sequence Number11522474
Product Code FMK
UDI-Device Identifier00301936586218
UDI-Public00301936586218
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2026
Device Model Number6586
Device Catalogue Number81264857, 81264954 (US)
Device Lot NumberB09C2S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale